# SDR SWAA2021092018094

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION IN A/C BAY AT STA 663 VAPOR BARRIER ATTACH ANGLE LBL 10<CUT AND REMOVED ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 FIG 202.   PERFORMED DVI OF REPAIR AREA & UNDERLYING STRUCTURE. NO DEFECTS IAW SRM 57-10-10-2R-5, REPAIR 5.  HFEC IAW NDT PART 6 51-00-00 PROC 16. NO DEFECTS.  FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  TREATED & PRIMED REPAIR PARTS & CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5.   INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  BONDING CHECKS GOOD.  APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5. LEAK CHECK IAW 28-11-00-400-801 NO LEAKS.
